# SDR IPXA2015030586686

- Difficulty date: March 5, 2015
- Submitted: March 6, 2015
- Operation: Air carrier
- Aircraft: N281UP
- Make and model: Doug MD-11F
- Aircraft serial: 48538
- Aircraft time: 57,913 hours, 11,906 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: ARB2886504
- Condition: Worn
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:4C, RT OTBD WING FIXED L/E REPAIR DOUBLER HAS WEAR DAMAGE JUST INBD OF TELESCOPIC DUCT CUT OUT.  REPAIRED RT OTBD WING FIXED L/E IAW EA 011-5730-01-A5757, REV I/R AND EO MD11-5730-56866-A.  MAJOR REPAIR.
